Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Avelox

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 02-10-2011, 08:03 PM
juju0128 juju0128 is offline
Junior Member
 
Join Date: Feb 2011
Posts: 1
Default Avelox nastiness

This is Thursday. I have had 2 nights of Avelox and I won't be taking anymore. Was prescribed this drug for a sinus infection on Tuesday. I already felt weird and spaced out because of the infection, but, now, Oh Man! Last night, after only two hours of sleep, I awoke to find my eyes, throat and nose so dry that I had to put saline in my eyes and nose (not the same saline, by the way) every couple of hours. Never did get back to sleep because then, my arms and legs started feeling twitchy and I began to get paranoid thoughts. I sat in the shower and cried before I got ready for work. Now, my arms are still twitching and I feel like my face isn't moving when it is and I still feel like I'm expecting someone to jump me every minute. I hope these feelings go away before bedtime tonight because I've been a raging b*tch for the past three weeks anyway. Without sleep, I don't know what I might say or do. Never, ever again.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:12 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.